Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Internist (Berl). 2014 Mar;55(3):329-33. doi: 10.1007/s00108-014-3446-5.

[Severe pain and livid discoloration in the left leg of a 32-year-old patient after intravascular heroin injection].

[Article in German]

Author information

  • 1Klinik für Kardiologie und Angiologie, Medizinische Hochschule Hannover, Carl-Neuberg-Str. 1, 30625, Hannover, Deutschland, akin.muharrem@mh-hannover.de.

Abstract

Acute leg ischemia after intra-arterial drug injection represents a critical vascular emergency scenario. Due to lack of evidence-based standards therapeutic strategies are oriented to the underlying pathomechanisms. For a sufficient therapy a close clinical monitoring and laboratory analyses as well as treatment with analgesics, anticoagulants, anti-inflammatory and spasmolytic agents are of utmost importance. This article reports on the diagnostic and therapeutic approaches in a 32-year-old patient with acute leg ischemia after intra-arterial administration of heroin and secondary infection with Peptostreptococcus and Peptoniphilus species.

PMID:
24553770
[PubMed - in process]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Springer
    Loading ...
    Write to the Help Desk